Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Chronic dizziness, frequent falls, imbalance. Mastoiditis ruled out. What else could it be?

Recently an MRI ordered for chronic dizziness , frequent falls and gait imbalance revealed mastoiditis on both sides. However, once the results were in (ordered by my Pain Management Physician) and reviewed with me by the nurse practitioner, she said that Mastoiditis was not the cause of these symptoms and it was nothing to worry about. I am finding information on the Internet that would indicate it could be a bit more serious. Can you help?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi dear,
Welcome to the Health care magic
Dear friend As you have described the symptoms, all indicate that you are having some problem with a apparatus near the mastoid and middle ear called as vestibulo cochlear apparatus which maintains the gait balance of the human being. Consultation with some neurophysician is required for further evaluation and management.
Hope your query is answered.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor